# SDR SWAA2022021614587

- Difficulty date: May 1, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 42,382 hours, 24,980 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

145AL TOILET SERVICE DOOR HAS CORROSION ON INTERNAL SIDE / REMOVED AND REPLACED 145AL TOILET SERVICE DOOR ASSY PER IPC 52-49-07-01 SRM 51-40-02-0G-0 AMM 20-10-14 AND AMM 52-49-400-801. RESISTANCE CHECK GOOD
